# SDR DALA2016100407259

- Difficulty date: September 30, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 38,789 hours, 3,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE OVERHEAD EMERGENCY LIGHT 32C DISCONNECTED.  MAINTENANCE RECONNECTED CONNECTORS.  SYSTEM OPERATION IS NORMAL.
